×

zbMATH — the first resource for mathematics

Lois stables dans un groupe. (French) Zbl 0462.60010

MSC:
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
60F20 Zero-one laws
60E07 Infinitely divisible distributions; stable distributions
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] H. Heyer , Probability measures on locally compact groups . Springer-Verlag , Ergebnisse der Math. , t. 94 , 1977 . MR 501241 | Zbl 0376.60002 · Zbl 0376.60002
[2] W. Krakowiak , Zero-one laws for stable and semi-stable measures on Banach spaces . Zbl 0407.60027 · Zbl 0407.60027
[3] Parthasarathy , Ranga Rao , Varadhan , Probability distributions on locally compact abelian groups . Illinois J. Math. , t. 7 , 1963 , p. 337 - 369 . Article | MR 190968 | Zbl 0129.10902 · Zbl 0129.10902
[4] Rajput et Tortrat , Un théorème de Probabilité zéro ou un dans un groupe mesurable ou topologique quelconque . C. R. A. S. , Paris , t. 290 A, 1980 , p. 251 - 254 . MR 564322 | Zbl 0441.60032 · Zbl 0441.60032
[5] A. Tortrat , Lois de zéro-un pour des probabilités semi-stables ou plus générales, dans un espace vectoriel ou un groupe (abélien ou non) . Publications du C. N. R. S. , Colloque de Saint-Flour , 1980 . MR 716547 | Zbl 0523.60011 · Zbl 0523.60011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.